# SDR CALA2021092701687

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041721800
- Condition: Corroded
- Location: Frs 61-62 S33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FR61-62 STR33R HAS LIGHT SURFACE CORROSIO N.(REMOVE CORROSION AND CHECK LIMITS. BLENDED DAMAGED AREA IAW A320 SRM 51-74-00, CHECKED LIMITS D=.04 7" W=1.5" L=15" OUT OF LIMITS. REPAIRED STRINGER SECTION 33R BET W FR60 TO FR62, STRINGER MATH DAN50B-11, BATCH 003841248 AND SLI CES MATH P/N A53986212, BATCH 003832201 IAW A320 SRM 53-00-13-30 0-001 FIG 001, SHT2. FORM 44-0008 ATTACHED. EMP# V934338 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR# 0013716
